RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1980, Volume 16, Number 5, Pages 827–844 (Mi de3987)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Asymptotic mean value formula for the regular solution of a differential equation

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (1264 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.927.25
Received: 14.01.1980

Citation: E. I. Moiseev, “Asymptotic mean value formula for the regular solution of a differential equation”, Differ. Uravn., 16:5 (1980), 827–844

Citation in format AMSBIB
\Bibitem{Moi80}
\by E.~I.~Moiseev
\paper Asymptotic mean value formula for the regular solution of a differential equation
\jour Differ. Uravn.
\yr 1980
\vol 16
\issue 5
\pages 827--844
\mathnet{http://mi.mathnet.ru/de3987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=574468}
\zmath{https://zbmath.org/?q=an:0454.34019}


Linking options:
  • http://mi.mathnet.ru/eng/de3987
  • http://mi.mathnet.ru/eng/de/v16/i5/p827

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Polovinkin, “K svoistvam reshenii lineinykh uravnenii v chastnykh proizvodnykh”, Vestnik ChelGU, 2010, no. 12, 59–66  mathnet
    2. I. P. Polovinkin, “Mean value theorems for linear partial differential equations”, J. Math. Sci. (N. Y.), 197:3 (2014), 399–403  mathnet  crossref  elib
  • Number of views:
    This page:47
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019